LIKE & FOLLOW US

Ben Stein Issues WARNING: Suffers Severe Side Effects from COVID Vaccine DAYS AFTER Getting Shot (VIDEO)

Share this!

From The Gateway Pundit:

American writer, lawyer, actor and comedian Ben Stein posted video this week warning Americans about the side-effects of the Moderna COVID vaccine booster shot.

According to Stein he was horrible sick for days following the injection.

Ben Stein: I had the COVID booster by Moderno four or five days ago and I am still feeling wild side effects from it like I have the worst flu in the world, extreme shortness of breath, dizziness, fatigue, extreme irrational thinking. And it has just been devastating.

The video is posted on Banned.video because we all know the tech giants will not approve of anti-vaccine testimonials.

Surprisingly, Stein’s video is still allowed on Twitter.

The post Ben Stein Issues WARNING: Suffers Severe Side Effects from COVID Vaccine DAYS AFTER Getting Shot (VIDEO) appeared first on The Gateway Pundit.

Read More

****DISCLAIMER****

This article was aggregated by Artificial Intelligence and this content does not necessarily reflect the opinions of Counter Globalist News. We do not own this content. Counter Globalist News is aggregating this article under fair use law for news and commentary purposes on social media networks. All aggregated content is automatically deleted from this site after 14 days. Please bookmark the source or archrive this page if you wish to reference it in the future.

LIKE & FOLLOW US

0 0 vote
Article Rating

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.

0 Comments
Inline Feedbacks
View all comments

Be First to Know!

Join Our Other 2,617 Happy Newsletter Subscribers!


No, thanks!

0
Would love your thoughts, please comment.x
()
x
%d bloggers like this: